# SDR RAIA00108017

- Difficulty date: August 12, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 13,304 hours, 12,928 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: 7008470822
- Part serial: 96011618
- Condition: Failed
- Location: Radome
- Part time: 7,270 hours, 7,152 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5363-EWR-ON TAXI OUT WEATHER RADAR WOULD NOT PAINT ANY WEATHER OR GROUND RETURNS. MAINTENANCE INSPECTED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER.
